# SDR QXEA20800690

- Difficulty date: June 24, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 17,178 hours, 17,192 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483025
- Part serial: FAH0539
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2308 (ACV-RDD).  GEAR WOULD NOT RETRACT NORMALLY.  NOSE GEAR UNSAFE LIGHT.  DIVERT TO PDX AT 185 KNOTS.  PERFORMED ALTERNATE EXTENSION.  UNEVENTFUL LANDING.  REPLACED NLG SEQ VALVE AND DOOR ACTUATOR.  FLUSHED HYD LINES.  PERFORMED OVER 35 OPERATIONAL SWINGS OF GEAR, AND 5 ALTERNATE EXTENSIONS.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (A)
